# SDR ASOA20121129144

- Difficulty date: November 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 28,392 hours, 15,548 cycles
- Engine: Allsn AE3007A
- Engine time: 19,351 hours, 11,091 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Right
- Part time: 19,351 hours, 11,091 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A LAVATORY SMOKE WARNING ON EICAS WITH SMOKE IN THE CABIN SEEMING TO COME FROM THE LIGHTS.  THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  MX INSPECTED THE ACFT,  R & R THE NR 2 ENGINE, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
